# SDR CA140527004

- Difficulty date: May 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 45,499 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 1588M89G03
- Condition: Damaged
- Location: Engine
- Part time: 42,934 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE THE FLUORESCENT PENETRANT INSPECTION OF THE HPC SPOOL STAGE 4-9 REVEALED SEVERAL RADIAL CRACK INDICATIONS AT THE INTERSTAGE SEAL TEETH. ACCORDING TO THE ENGINE SHOP MANUAL THE HPC SPOOL IS NOT REPAIRABLE AND WILL BE SCRAPPED.
